# SDR SIMA20170603003

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,213 hours, 37,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT COVER BROKEN AND LIGHT INOPERATIVE.   MAIN CABIN DOOR EMERGENCY LIGHT COVER AND LIGHT BULB REPLACED IAW AMM 20-21-00
